Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Rational curves on K3 surfaces in $\mathbb P^1\times \mathbb P^1 \times \mathbb P^1$


Author: Arthur Baragar
Journal: Proc. Amer. Math. Soc. 126 (1998), 637-644
MSC (1991): Primary 14J28, 14J50, 14G05
MathSciNet review: 1459107
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss Manin and Batyrev's notion of the arithmetic stratification of a variety, and, for an irreducible surface $V$ embedded in $\mathbb P^m$, compare it with the spectrum of degrees of rational curves on $V$. We study this spectrum for the class of K3 surfaces generated by smooth (2,2,2) forms in $\mathbb P^1\times \mathbb P^1 \times \mathbb P^1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14J28, 14J50, 14G05

Retrieve articles in all journals with MSC (1991): 14J28, 14J50, 14G05


Additional Information

Arthur Baragar
Affiliation: Department of Mathematics, University of Waterloo, Waterloo, Ontario, Canada N2L 3G1
Address at time of publication: Department of Mathematical Sciences, University of Nevada, Las Vegas, Nevada 89154-4020
Email: baragar@nevada.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04427-X
PII: S 0002-9939(98)04427-X
Received by editor(s): May 9, 1996
Communicated by: Ron Donagi
Article copyright: © Copyright 1998 American Mathematical Society